# SDR CALA9901079

- Difficulty date: August 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N39081
- Make and model: Doug DC-10-30
- Aircraft serial: 47861
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: End Cap
- Condition: Corroded
- Location: Bs 889
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FORWARD CARGO BAY STRINGER 44R END CAP CORRODED AT STA 889.  THE END CAP WAS REPAIRED IAW SRM 53-30-00.
